<< Previous Issue Journal of the Korean Mathematical Society (Vol. 16, No. 2) Next Issue >>
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 95—187
A unified approach to fixed points of contractive maps
Sehie Park
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 95—105
A represent of sum of dependent bernoulli random variables as sum of independent random variables
C. J. Park and Han Young Chung
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 107—111
Periodic maps on product 3-manifolds which are isotopic to the identity
Kyung Whan Kwun and Frank A. Raymond
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 113—116
Infinitesimal variations of submanifolds of a Kaehlerian manifold
Kentaro Yano and Masahiro Kon
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 117—124
Schottky-Landau property and hyperbolicity of complex manifolds
Kang-Tae Kim
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 125—129
Remarks on reducing operator valued spectrum
Sa Ge Lee
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 131—136
Submanifolds of codimension 3 of a Kaehlerian manifold (I)
Sang-Seup Eum, U-Hang Ki, Un Kyu Kim, and Young Ho Kim
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 137—153
On the structure of Hensel fields
Kuk Jin Kim
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 155—160
On $\delta$-continuous functions
Takashi Noiri
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 161—166
A certain polynomial structure
Yong Bai Baik
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 167—175
Infinitesimal variations of invriant hypersurface of a $P$-Sasakian manifold
Kozi Matsumoto
J. Korean Math. Soc. 1979 Vol. 16, No. 2, 177—187

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd